# SDR AMTA200300968

- Difficulty date: July 28, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP DETACHED FROM FLOOR BY AFT LAVATORY.  REMOVED AND REPLACED AFT LEFT PHOTOLUMINESCENT STRIP PER MM 33-51-15.  (M)
